Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Studies in Bayesian Econometrics and Statistics (in Honour of Leonard J. Savage). by S. E. Fienberg, A. Zellner
Review by: James M. Dickey
Journal of the American Statistical Association
Vol. 72, No. 357 (Mar., 1977), p. 228
DOI: 10.2307/2286945
Stable URL: http://www.jstor.org/stable/2286945
Page Count: 1
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
228
    228